JOURNAL BROWSE
Search
Advanced SearchSearch Tips
R(g, g`)-CONTINUITY ON GENERALIZED TOPOLOGICAL SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
R(g, g`)-CONTINUITY ON GENERALIZED TOPOLOGICAL SPACES
Kim, Young-Key; Min, Won-Keun;
  PDF(new window)
 Abstract
We introduce the notion of R(, )-continuity on generalized topological spaces, which is a strong form of (, )-continuity. We investigate some properties and relationships among R(, )-continuity, (, )-continuity and some strong forms of (, )-continuity.
 Keywords
(, )-continuous;super (, )-continuous;strongly -continuous;R(, )-continuous;G-regular;
 Language
English
 Cited by
 References
1.
A. Csaszar, Generalized topology, generalized continuity, Acta Math. Hungar. 96 (2002), no. 4, 351-357. crossref(new window)

2.
A. Csaszar, ${\delta}$-and ${\theta}$-modificatons of generalized topologies, Acta Math. Hungar. 120 (2008), no. 3, 275-279. crossref(new window)

3.
W. K. Min, Some results on generalized topological spaces and generalized systems, Acta Math. Hungar. 108 (2005), no. 1-2, 171-181. crossref(new window)

4.
W. K. Min, (${\delta}$,${\theta}^{\prime}$)-continuity on generalized topological spaces, Acta Math. Hungar. 129 (2010), no. 4, 350-356. crossref(new window)

5.
W. K. Min, Some strong forms of (g, g′)-continuity on generalized topological spaces, submitted.